# SDR P5CA0601457

- Difficulty date: March 14, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,683 hours, 22,033 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Aileron Position
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD AILERON CONTROL SURFACE POSITION INDICATED DROOPING.  PERFORMED VISUAL INSPECTION OF RIGHT OUTBOARD AILERON; VERIFIED PROPER MOVEMENT, ENTERED IN LOGBOOK.  RELEASED ON MEL.  REMOVED AND INSTALLED CONNECTOR DT488 AND RIGHT AILERON POSITION INDICATOR.
